... right leg numb
UK Trucker you just started taking this drug This sounds like you should call your doctor now... TODAY let the doctor know right away you may need something else this may not be the blood pressure drug for you..so give them a call today is thursday so they should be in before you have to take your next dose sense you just started this..you should not have to put up with this type of side effect... Please give them a call soon... Chuck1957
- Enalapril Information for Consumers
- Enalapril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Enalapril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Oct 2009 • 1 answer
I started using enalapril 5mg half pill twice/day for my dog, a boston terrier, 12 yrs old. since i?
Posted 13 Apr 2010 • 1 answer
I take diovan and metformin... is this ok? and would either of these drugs make my leg and arm numb?
Posted 9 Jun 2010 • 1 answer
Posted 22 Jan 2012 • 1 answer
Posted 26 Mar 2016 • 1 answer